# SDR AALA20100803TUL33

- Difficulty date: August 3, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 27,834 hours, 9,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Part time: 27,833 hours, 9,173 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT AND DELAMINATION ON NUMBER 10 SLAT TRAILING EDGE WEDGE.  REMOVED TRAILING EDGE WEDGE AND INSTALLED NEW WEDGE PER ESO 90253.
